# SDR COEA2011100903801

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  SKIN AREA AROUND RT  BLEED AIR INLET TUBE AT FRAME 24 STR 19-20R HAS CORROSION. (LENGTH 7.32", WIDTH 5.9", DEPTH .0016").  REPAIR PER SRAS FROM ATR.
